# SDR AALA202110151196

- Difficulty date: September 20, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 66,534 hours, 25,186 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347210220200
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MAIN CABIN SEAT TRACK INBD UPPER COUPLING AT FR66. REPLACED SEAT TRACK SECTION WITH NEW IAW DRAWING D53472795.
